# SDR DALA13005156308

- Difficulty date: January 22, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 96,501 hours, 11,921 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET BS 1120, RT TENSION TIE SLOPING SHEAR WEB FWD INBD SECTION (5310-01340-03B).  ACCORDING TO SRM 53-40-30.  REPAIR 3, FIG 201, COMPLETED THIS REPAIR.  CARRY OUT DVI AT INTERVAL 3000 FLIGHT CYCLES AFTER REPAIR INSTALLATION, REQUIRED INSPECTION COMPLETED.
